# SDR SWAA020194

- Difficulty date: January 26, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 59,359 hours, 63,480 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22900131
- Part serial: 21200283
- Condition: Unserviceable
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
